| Model Number |
GIF-Q165 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope for a separate issue.During inspection of the device, it was found that the image was blurry.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and a reportable malfunction was found.A root cause could not be identified.Based on the results of the investigation, it is likely that a component failure led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.